# SDR SWAA2022021611995

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 241AF HAS LARGE AREAS OF MISSING FIBERGLASS ON UPPER SURFACE / FABRICATED REPLACEMENT FLOOR PANEL 241AF PER SRM 53-00-50-01-1 AND BOEING DWG 144A5810-8; SRM 53-00-50-2R-0 TABLE 204
